I have this sharp pinching pain during the last bit of my bowel movement. Not everyday, but only sometimes. At that times, I apply Voltarine or Ayurvedic oil(Narayana Thailam). Whenever I have that pain, I feel pain in the Left elbow joint and upper shoulder joint as well.
I tried with taking Mylanta, Gaviscon and Gastric tablets. I went through Angioplasty surgery early this year. I had this pain before the surgery as well. As Indian, I do eat Chilly and other spices.
Hi, your symptoms could be due to fissure in ano, a condition in which there is pain while passing stools and there is bleeding. This is caused due to the passage of hard stools during defecation. Looks like you are suffering from constipation and the consequent effects. Lack of adequate oral fluids and irregular diet (decreased bulk), can further aggravate the problem. As a result of constipation you might have developed fissure in ano. I would advise you to develop a lifestyle to fight constipation. Drink plenty of water. Regular meals with high fiber content like green leafy vegetables, plenty of fruits, lots of oral fluids and exercise will help relieve constipation. Please consult your primary care physician if symptoms worsen. Regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.